# SDR UPS99830151

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CARGO PIT CORROSION ON BOTTOM SIDE OF MAIN CABIN FLOORBOARD AND SEAT TRACK STA 1000-1100 X3 TO -3. FABRICATED AND INSTALLED FLOOR PANELS IAW DC8 SRM 51-1-8 & 51-3-0, 53- 2-3 AND ADDENDUM DC8-53B-003.
